Narrow Results Clear All
Search results for ""
Cases & Commentaries
- Web M&M
Saul N. Weingart, MD, PhD; August 2006
In the office, a man with diabetes has high blood sugar, and the nurse practitioner orders insulin. After administration, she discovers that she has injected the insulin with a tuberculin syringe rather than an insulin syringe, resulting in a 10-fold overdose.
Journal Article > Study
Hsieh E. J Gen Intern Med. 2015;30:75-82.
This qualitative study found that health care providers often do not use professional interpreters due to barriers including time constraints, limited access to interpreters, difficulty developing a patient–provider relationship through interpretation, and lack of confidence in interpreters' understanding about clinical complexities. A past AHRQ WebM&M case and commentary discusses an adverse event associated with lack of professional medical interpretation.